Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

3 months of tazorac .05 cream

too disgusting. for pictures. no more camera for me. ok actually I was gonna post the pics of how bad taz made my face I had severe acne from the 3-4 months of tazorac but when I was trying to put them on my computer i accidently deleted them. This paint thing i drew is definitely under-exaggeration of my real bad acne I seriously had cysts the size of nickels on my forehead cool2.gif . I also had progress with my new regimen! which totally kicked tazoracs butt! but i accidently deleted it sad.png

    From the album:

    Through tretinoin.taz again my own regimen progresss

    • 8 pictures
    • 0 comments
    • 17 image comments

    Photo Information for 3 months of tazorac .05 cream


    Recommended Comments

    you're lucky this is the worst you can come up with.

    whenever i draw, without even noticing it, i always have my characters with really fucked up foreheads. apparently it's all i can think about.

    here's to us.

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×